Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have burning sensation on forehead and getting blurred vision. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
i have a burning sensasation on the skin of my has persisted for months and now my vision has started to blur...i suspected a shampoo at first i feel it may be a skin fungus that has spread down into my eyes...forehead skin has changed to dry but still appears normal
Posted Mon, 22 Apr 2013 in Skin Hair and Nails
Answered by Dr. Rajiv K Khandelwal 4 hours later

Thank you for your query.

I would appreciate if you can upload a photograph of the rash using the facility on this portal for me to give you a guidance.

A fungal rash would have a definite reddish margin and usually itch. Seborrhoeic dermatitis (inflammation due to dandruff) can give rise to the symptoms being described by you.

Skin rash usually does not cause blurring of the vision. As you are diabetic I suggest that you get your eyes examined if they have not been examined lately as a part of your diabetic work-up.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts.

Wishing you an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor